MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Turkish journal of haematology : official journal of Turkish Society of Haematology · 2005

Development of autoimmune hemolytic anemia during the treatment of a patient with acute myelomonocytic leukemia.

Tarkun Pınar, Hacıhanefioğlu Abdullah, Demirbağ Emine, Turgut Tuğba

СтатьяПеревод в очереди

Аннотация

Drug induced autoimmune hemolytic anemia is a well-known complication of drug therapy but it is often misdiagnosed. Drug induced autoimmune hemolytic anemia is difficult to differantiate from classical autoimmune hemolytic anemia. Here, we have reported a case with autoimmune hemolytic anemia might be caused by drugs such as teicoplanin, imipenem and amphotericin B. In our case, on the fifteenth postadmission day was occur autoimmune hemolytic anemia. At this while, chemotherapy of patient had been completed and the patient have been taking antibiotherapy which include teicoplanin, imipenem and amphotericin B. Antibiotherapy could not be stopped because of febrile neutropenia. Symptoms and sings of anemia improved with prednisolon therapy. Suspicious drug must be stopped in drug induced autoimmune hemolytic anemia but in the conditions that drug could not be stopped, steroid treatment can be used in the treatment of hemolytic anemia.

Для цитирования: Tarkun Pınar, Hacıhanefioğlu Abdullah, Demirbağ Emine, Turgut Tuğba. Development of autoimmune hemolytic anemia during the treatment of a patient with acute myelomonocytic leukemia.. Turkish journal of haematology : official journal of Turkish Society of Haematology. 2005.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.